# SDR AALA202302089324

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A300*
- Aircraft serial: 6490
- Aircraft time: 25,024 hours, 10,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NOTREPORTED
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ESCAPE PATH LIGHT ASSEMEBLY MISSING A SEAT 15ABC. INSTALLED LIGHT ASSEMBLY PER AMM 33-51-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
